Existence and approximation of Hunt processes associated with generalized Dirichlet forms

Peil V, Trutnau G (2011)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 14(04): 613-628.

Download
Restricted
Journal Article | Published | English
Abstract
We show that any strictly quasi-regular generalized Dirichlet form thatsatisfies the mild structural condition D3 is associated to a Hunt process, andthat the associated Hunt process can be approximated by a sequence ofmultivariate Poisson processes. This also gives a new proof for the existenceof a Hunt process associated to a strictly quasi-regular generalized Dirichletform that satisfies SD3 and extends all previous results.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Peil V, Trutnau G. Existence and approximation of Hunt processes associated with generalized Dirichlet forms. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2011;14(04):613-628.
Peil, V., & Trutnau, G. (2011). Existence and approximation of Hunt processes associated with generalized Dirichlet forms. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 14(04), 613-628.
Peil, V., and Trutnau, G. (2011). Existence and approximation of Hunt processes associated with generalized Dirichlet forms. Infinite Dimensional Analysis, Quantum Probability and Related Topics 14, 613-628.
Peil, V., & Trutnau, G., 2011. Existence and approximation of Hunt processes associated with generalized Dirichlet forms. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 14(04), p 613-628.
V. Peil and G. Trutnau, “Existence and approximation of Hunt processes associated with generalized Dirichlet forms”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 14, 2011, pp. 613-628.
Peil, V., Trutnau, G.: Existence and approximation of Hunt processes associated with generalized Dirichlet forms. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 14, 613-628 (2011).
Peil, Vitali, and Trutnau, Gerald. “Existence and approximation of Hunt processes associated with generalized Dirichlet forms”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 14.04 (2011): 613-628.
Main File(s)
Access Level
Restricted Closed Access
Last Uploaded
2016-11-09T15:36:05Z

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1103.3126

Search this title in

Google Scholar